Jump to content

Search the Community

Showing results for tags 'weak'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi there! I'm rather new to the community and have not posted yet since starting my withdrawal from Effexor. It's been a little over a month from when I went from 75mg down to 9.375mg a day (one quarter of 37.5mg pill). The initial decrease was not too bad with the occasional lightheaded-ness and night sweats. At this point, my symptoms are gone and I intend to decrease again very shortly once I figure out how that can be done smoothly. The only symptom that still seems to be prevalent is my intolerance to exercise. I'm used to exercising regularly (3-4x/week, an hour a
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy